CVS HEALTH ANTACID AND PAIN RELIEVER- aspirin, sodium bicarbonate and anhydrous citric acid tablet, effervescent
Disclaimer: Most OTC drugs are not reviewed and approved by FDA, however they may be marketed if they comply with applicable regulations and policies. FDA has not evaluated whether this product complies.
Aspirin 325 mg (NSAID)*. . . . . . . . . . . . . . . . . . . . . .Pain reliever
Citric acid 1000 mg . . . . . . . . . . . . . . . . . . . . . .. . . . Antacid
Sodium bicarbonate (heat-treated) 1916 mg . . . . . . Antacid
*Nonsteroidal anti-inflammatory drug
(in each efferevescent tablet)
Aspirin 325 mg (NSAID)*
Citric acid 1000 mg
Sodium bicarbonate (heat-treated) 1916 mg
*Nonsteroidal anti-inflammatory drug
for the temporary relief of
■ heartburn, acid indigestion and sour stomach when accompanied by headache or body aches and pains
■ upset stomach with headache from overindulgence in food or drink
■ pain alone (headaches or body aches and pains)
Reye’s syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye’s syndrome, a rare but serious illness.
Allergy alert: Aspirin may cause a severe allergic reaction which may include: ■ hives ■ facial swelling ■ asthma (wheezing) ■ shock
Stomach bleeding warning: This product contains a nonsteroidal anti-inflammatory drug (NSAID), which may cause severe stomach bleeding. The chance is higher if you
■ are age 60 or older ■ have had stomach ulcers or bleeding problems ■ take a blood thinning (anticoagulant) or steroid drug ■ take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others) ■ have 3 or more alcoholic drinks every day while using this product ■ take more or for a longer time than directed
■ if you have ever had an allergic reaction to any other pain reliever/fever reducer
■ if you are allergic to aspirin ■ if overly full from food or drink. Ask a doctor if severe stomach pain occurs after taking this product.
■ stomach bleeding warning applies to you ■ you have a history of stomach problems, such as heartburn ■ you have high blood pressure, heart disease, liver cirrhosis, or kidney disease ■ you are taking a diuretic ■ you have a sodium-restricted diet
■ presently taking a prescription drug. Antacids may interact with certain prescription drugs.
■ taking a prescription drug for anticoagulation (thinning the blood), diabetes, gout or arthritis
do not take more than 8 tablets (adults) or 4 tablets (60 years and over) in a 24-hour period or use the maximum dosage for more than 10 days
■ you experience any of the following signs of stomach bleeding
■ feel faint ■ vomit blood ■ have bloody or black stools ■ have stomach pain that does not get better
■ an allergic reaction occurs. Seek medical help right away.
■ pain lasts for more than 10 days or gets worse
■ new symptoms occur
■ redness or swelling is present
■ ringing in the ears or a loss of hearing occurs
ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.
Keep out of reach of children.
get medical help or contact a Poison Control Center right away.
■ do not exceed recommended dosage
■ to avoid serious injury, completely dissolve tablets in 4 oz. of water before taking
adults and children 12 years and over (up to 60 years of age): 2 tablets every 4 hours — do not exceed 8 tablets in 24 hours
60 years and over: 2 tablets every 4 hours — do not exceed 4 tablets in 24 hours
■ each tablet contains: sodium 524 mg
■ store at room temperature (59º-86ºF)
| CVS HEALTH ANTACID AND PAIN RELIEVER |
aspirin, citric acid, sodium bicarbonate tablet, effervescent
|Labeler — CVS Pharmacy (062312574)|
Revised: 10/2019 CVS Pharmacy
Our database comes directly from the FDA’s central repository of drug labels and package inserts under the Structured Product Labeling standard. OTCLabels.com provides the full over the counter products subset of the FDA’s repository. Medication information provided here is not intended as a substitute for direct consultation with a qualified health professional.